# SDR SWIA2023090831

- Difficulty date: August 31, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE PANE 620 JL HAS A SMALL DENT ON THE INBOARD SIDE (TOP)  27104415     (C-CHECK RO 9/6/2023)    REPAIRED R/H WING LEADING EDGE PANEL REF REO 601R-57-41-1165 REV -- DATED 2023-09-01. COMPLIED WITH 51-900-1003-SKY AND VISUALLY INSPECT FOR ANY DAMAGE PROPAGATION AT INTERVALS NOT TO EXCEED 300 FLIGHT HOURS . SEE CONTINUATION CARD FOR DETAILS.REPAIR WAS MEASURMENT AND INSPECTION ONLY - NO MATERIAL ADDED OR REMOVED - WEIGHT IS UNCHANGED
